# SDR CKSA97424

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION PER A6 CHECK CARD NUMBER 01-00-1014, FOUND LOWER BELLY SKIN EXTERIOR CORRODED APPROXIMATELY 1.5 INCH AT STA 789.  REMOVED CRACK, INSTALLED SMALL DOUBLER IN REFERENCE TO SRM 51-00-01.
